# SDR SWAA2021062487155

- Difficulty date: May 27, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE CRACKED / WELD REPAIR ACCOMPLISHED IN BACK SHOP ON WO: 41023-8100-0001 AND INSTALLED ON WO: 753-140-00-02Y.
